# SDR MALA110174

- Difficulty date: August 2, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 9,416 hours, 6,142 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Corroded
- Location: Le Slats
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD SLAT INTERCONNECT ASSY HAS CORROSION.  R & R RT SLAT DISCONNECT SENSOR AT WS 178.00 WITH SERVICEABLE SENSOR IAW AMM TASK 27-81-39-000/400-801 A01 RIG AND OPS CKS GOOD.
